U.S. doctors online nowAsk doctors free
Jamaica
A 21-year-old female asked:

Good day i went to doctor for yeast infection and he prescribe las azithromycin for me and i took it and now am bleeding?

1 doctor answer3 doctors weighed in
Dr. Hunter Handsfield
Infectious Disease 54 years experience
Something doesn't compute. Azithromycin doesn't treat yeast -- in fact it might make a yeast infection worse -- and your doctor knows this. Perhaps you misunderstood the diagnosis? In any case, any new, unexplained or abnormal vaginal bleeding requires professional attention -- some causes are serious. Return to your doctor to check it out, and also clarify yeast versus some other infection.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 30, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.